Volume 12, issue 1 (2012)

Download this article
For screen
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879
Issue 4 1881–2509

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

A lower bound for the number of group actions on a compact Riemann surface

James W Anderson and Aaron Wootton

Algebraic & Geometric Topology 12 (2012) 19–35

DOI: 10.2140/agt.2012.12.19

Bibliography
1 O V Bogopol\cprimeskiĭ, Classifying the actions of finite groups on orientable surfaces of genus 4, Siberian Adv. Math. 7 (1997) 9–38 MR1604157
2 T Breuer, Characters and automorphism groups of compact Riemann surfaces, London Math. Soc. Lecture Note Series 280, Cambridge Univ. Press (2000) MR1796706
3 S A Broughton, Classifying finite group actions on surfaces of low genus, J. Pure Appl. Algebra 69 (1991) 233–270 MR1090743
4 S A Broughton, A Wootton, Finite abelian subgroups of the mapping class group, Algebr. Geom. Topol. 7 (2007) 1651–1697 MR2366175
5 , GAP – Groups, Algorithms, and Programming, Version 4.4 (2006)
6 W J Harvey, Cyclic groups of automorphisms of a compact Riemann surface, Quart. J. Math. Oxford Ser. 17 (1966) 86–97 MR0201629
7 W J Harvey, On branch loci in Teichmüller space, Trans. Amer. Math. Soc. 153 (1971) 387–399 MR0297994
8 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. 117 (1983) 235–265 MR690845
9 A Kuribayashi, H Kimura, Automorphism groups of compact Riemann surfaces of genus five, J. Algebra 134 (1990) 80–103 MR1068416
10 C H Sah, Groups related to compact Riemann surfaces, Acta Math. 123 (1969) 13–42 MR0251216
11 E Tyszkowska, Topological classification of conformal actions on elliptic-hyperelliptic Riemann surfaces, J. Algebra 288 (2005) 345–363 MR2146133